# SDR QXEA200600181

- Difficulty date: January 24, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,649 hours, 11,029 cycles
- Engine: Pwc PW150A
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER PLANT MESSAGE ON ED. MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 130B NR 2 ENGINE. CLEAN AND RESEATED CONNECTORS  ON PCU-PEC AND C/W Q400 FIM TASK 61-20-03-810-815, STEPS 1-4. NO FURTHER FAULTS NOTED. SECURED OB NR 2 ENGINE COWL. C/W GROUND RUN IAW Q400 AMM TASK 71-00-00-868-811. OPS CHECKED OK FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
